# SDR ASAA0853587

- Difficulty date: October 7, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 4,910 hours, 1,508 cycles
- Engine: Cfmint CFM567B27B3
- Engine time: 4,910 hours, 1,508 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29604
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

GE DIAGNOSTICS REPORTS NR 1 ENGINE CRUISE DELTA EGT SHOWS GREATER THAN NORMAL SCATTER AND MOVEMENT.  EGT INDICTION IS SUSPECT: PRI: 1 PERFORMED EGT PROBES CLEANING PER MM 77 21 00 201 PINS AND SOCKETS TENSION CHECKED NORMAL. VALUES S1 S4 PRE 205 176 176 214 POST 130 83 83 142 DURING RUN AFTER 3 MIN 380 430 415 410.  NO FAULTS LOGGED.
